# SDR 2015FA0000312

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: General aviation
- Aircraft: N18255
- Make and model: Beech T-34A
- Aircraft serial: G739
- Aircraft time: 6,009 hours
- Engine: Cont IO550B
- Engine time: 630 hours
- Propeller: Mcauly D3A32C*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gland Nut
- Condition: Wrong Part
- Location: Engine
- Part time: 630 hours
- Component: Conecting Rod, Cont, IO550B
- Component part number: IO550B
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 4 CYLINDER FOR REPAIR DUE TO LOW COMPRESSION, EXHAUST VALVE, FOUND CRACKED BUSHING IN CONNECTING ROD FOR WRIST PIN.  REMOVED FOR REPAIR AND FOUND INCORRECT NUTS INSTALLED ON CONNECTING ROD ATTACH BOLTS.  FURTHER INSPECTION REVEALED ALL CONNECTING ROD ATTACH NUTS INCORRECT.  ONLY RECORDED DISASSEMBLY OF ENGINE RECORDED ON NR 1, NR 3 & 6 CYLINDERS REMOVED FOR REPAIR SINCE REBUILD.
